Research Repository

Browse by Author: Moslehian, M. S

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Khosravi, Mariam, Aujla, J. S, Dragomir, Sever S and Moslehian, M. S (2011) Refinements of Choi-Davis-Jensen's Inequality. Bulletin of Mathematical Analysis and Applications, 3 (2). pp. 127-133. ISSN 1821-1291

Aujla, J. S, Dragomir, Sever S, Khosravi, M and Moslehian, M. S (2009) Refinements of Choi-Davis-Jensen's Inequality. Research report collection, 12 (3).

Dragomir, Sever S, Moslehian, M. S and Sándor, József (2008) Q-Norm Inequalities for Sequences of Hilbert Space Operators. Research report collection, 11 (2).